# SDR AWXA200501348

- Difficulty date: October 11, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 66235744
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED STRINGER CLIP CRACKED, .5 INCHES, AT BS 706 AND STR 11R.  MAINTENANCE REMOVED CLIP AT BS 706 AND STR 11R IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  RECEIVED NEW CLIP AND INSTALLED AT BS 706 AND STR 11R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3 AND 8, SRM 51-40-05-0G FIGURES 2 AND 3.
